# SDR COMA0260094

- Difficulty date: February 12, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,451 hours, 10,714 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 9872 FLAPS FAIL CAUTION MESSAGE.COULD NOT DUPLICATE, INTEROGATED FLAP COMPUTER, NO DEFECTS NOTED.
